# SDR 070062

- Difficulty date: March 9, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Part serial: 2133
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 708 DSM/SFB, THE CABIN CREW REPORT THAT THE EMERGENCY EXIT LIGHT AT THE R2 DOOR FLICKERS IN FLIGHT.  SANFORD MAINTENANCE REPORT THE REMOVAL AND REPLACEMENT OF THE ASSOCIATED POWER SUPPLY UNIT.  A SATISFACTORY OPERATIONAL TEST WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
